# SDR AALA201610149017

- Difficulty date: October 11, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 5,010 hours, 1,945 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L PRESS LOW LIGHT FOR PNEUMATIC ASSIST INDICATION.  REPLACED DOOR DAMPER DIAPHRAGM REF AMM TASK 52-22-00-860-002 AND SERVICED N2.  OK FOR SERVICE.  CLEARED MICS.  THE AIRCRAFT WAS NOT GROUNDED.
